# SDR DXTA2025040802954

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N854QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000106
- Aircraft time: 1,484 hours, 886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS DO NOT COME ON WHEN SELECTING EMER SWITCH FROM OFF TO ON WITH BATTERY SWITCHES IN THE OFF POSITION. WE CHARGED THE BATTERIES FOR 30 MINS WITH THE SWITCH OFF AND THE LIGHTS WOULD STILL NOT COME ON. CORRECTIVE ACTION: REMOVED AND REPLACED #3 EMER BATTERY PN:CBS28-1 SN: 009255 WITH NEW EMER BATT POWER SUPPLY PN: 6430025-1 SN: B25-12830. OPS CHECK GOOD. REF CE 700 AMM 33-50-05 REMOVED AND REPLACED #4 EMER BATTERY PN:CBS28-1 SN: 009250 WITH NEW EMER BATT POWER SUPPLY PN: 6430025-1 SN: C25-14802. OPS CHECK GOOD. REF CE 700 AMM 33-50-05 RESTORED ALL PREVIOUSLY GAINED ACCCESS. ALL FINAL OPS CHECKS GOOD. REF CE 700 AMM 33-50-05
